# SDR IXXA06SMN072S

- Difficulty date: March 9, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 97,112 hours, 31,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, LT FUSELAGE NOSE SECTION HEAT EXCHANGER COMPT, LWR AFT JAMB CORNER ACS MODIFICATION DOUBLER REINFORCEMENT DOUBLER CRACKED 1/2 INCH STA 12.000 L-27L.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 06119 DATE 03-07-06 SEMAN DWG NR ED 4183 DATE 03-02-06, EO SEMAN 2006141 DATE 03-07-06.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21. PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, AND FILLER IAW SEMAN DWG NR ED 4183. CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SEMAN DWG NR EO 4183, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-
